# SDR ABXA20131006645

- Difficulty date: October 6, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 52,833 hours, 42,623 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 256T30227
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET ON FLAP ANGLE GEARBOX 18 INCHES FROM FUSELAGE ON WING TE CRACKED.  R & R ANGLE GEARBOX BRACKET IAW B767-SRM 51-40-02 P.  10 PN 256T3022+-7, NSN, BRACKET CRACKED 1/2 INCH AT WBL 121 TO WBL 124.  AIRCRAFT WAS GROUNDED.
